PCOS causes abdominal cramping and when a couple has sexual intercourse, the activity could cause an inflammation of the uterine tissues and result in bleeding. Sometimes the bleeding might come in the form of spotting and others times it could be quite heavy, for each woman it is very different. PCOS bleeding after intercourse can be a result of the stimulation and the uterine tissue can become tender and bleed. Bleeding can be heavy enough to resemble a menstrual period and may be accompanied by abdominal cramping and appear like a recurrent period. Sometimes the bleeding could even be related to the medication a woman may be taking in order to treat the condition as well.
There are also a number of different drugs and over the counter medications which could cause PCOS bleeding after intercourse. Blood thinners, Aspirin, oral contraceptives and certain hormone medicines can all be responsible for bleeding after intercourse in women with PCOS. It is best to mention any post-coital bleeding to a medical professional in order to rule out any other conditions which could be causing the problem. When a couple is trying to conceive, the symptoms of PCOS can be a deterrent to healthy conception. However, it is not impossible with the right treatment for a woman to safeguard her fertility and be able to become pregnant. With the most recent medical advances being made in the world of reproductive medicine, PCOS is a treatable condition which does not have to cost a woman a healthy quality of life. A couple should never give up and always keep a positive attitude, by following the advice of a fertility specialist it is possible for a woman with PCOS to become a mother someday.